MathSciNet Relay Station
MathSciNet bibliographic data
MR1171148 (93i:58119) 58F17 (22E40)
Pollicott, Mark Exponential mixing for the geodesic flow on hyperbolic three-manifolds. J. Statist. Phys. 67 (1992), no. 3-4, 667–673.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement